Alert archive / South Carolina / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Charleston, SC
NWS Charleston, SC issued this flash flood watch at Oct 10, 2015, 3:45 AM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 3:45 AM EDT (07:45 UTC)
- Expired
- Oct 11, 2015, 12:54 AM EDT
- In force
- 21 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- None
Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
177 WGUS62 KCHS 100745 FFACHS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EDT SAT OCT 10 2015 ...A PERIOD OF HEAVY RAINS THREATEN ADDITIONAL FLASH FLOODING IN THE LOW COUNTRY THROUGH THIS EVENING... .A STRONG UPPER LEVEL STORM SYSTEM WILL SHIFT OVER SOUTH CAROLINA THROUGH TONIGHT. RAIN MAY BE HEAVY AT TIMES THIS AFTERNOON AND EVENING PRODUCING ADDITIONAL FLASH FLOODING. SCZ043>045-049-050-052-101545- /O.NEW.KCHS.FF.A.0003.151010T0745Z-151011T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 345 AM EDT SAT OCT 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST SOUTH CAROLINA... INCLUDING THE FOLLOWING CHARLESTON...COASTAL COLLETON... ... DORCHESTER...INLAND BERKELEY...INLAND COLLETON AND TIDAL BERKELEY. * THROUGH THIS EVENING * BANDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY AND MOVE NORTHEAST THROUGH EAST CENTRAL AND COASTAL SOUTH CAROLINA. IN THE WAKE OF HISTORIC FLOODING LAST WEEKEND...STANDING WATER AND SATURATED SOILS CONTINUE ACROSS THE LOW COUNTRY. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS TO THE NORTH OF CHARLESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
5 follow-up statements
610 WGUS62 KCHS 101505 FFACHS FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 1105 AM EDT SAT OCT 10 2015 ...A PERIOD OF HEAVY RAINS THREATEN ADDITIONAL FLASH FLOODING IN THE LOW COUNTRY THROUGH THIS EVENING... .A STRONG UPPER LEVEL STORM SYSTEM WILL SHIFT OVER SOUTH CAROLINA THROUGH TONIGHT. RAIN MAY BE HEAVY AT TIMES THIS AFTERNOON AND EVENING PRODUCING ADDITIONAL FLASH FLOODING. SCZ043>045-049-050-052-102315- /O.CON.KCHS.FF.A.0003.000000T0000Z-151011T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1105 AM EDT SAT OCT 10 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING CHARLESTON...COASTAL COLLETON...DORCHESTER... ... INLAND BERKELEY...INLAND COLLETON AND TIDAL BERKELEY. * THROUGH THIS EVENING * BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE INTO THE AREA THROUGH THE EVENING HOURS. IN THE WAKE OF HISTORIC RAINFALL AND FLOODING LAST WEEKEND...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO POSSIBLY TRIGGER NEW FLOODING OR WORSEN ANY LINGERING FLOODING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS POSSIBLE...ESPECIALLY ALONG AND NORTH OF AN AREA FROM WALTERBORO TO SUMMERVILLE AND MONCKS CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
470 WGUS62 KCHS 101944 FFACHS FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 344 PM EDT SAT OCT 10 2015 ...A PERIOD OF HEAVY RAINS THREATEN ADDITIONAL FLASH FLOODING IN THE LOW COUNTRY THROUGH THIS EVENING... .A STRONG UPPER LEVEL STORM SYSTEM WILL SHIFT OVER SOUTH CAROLINA THROUGH TONIGHT. RAIN MAY BE HEAVY AT TIMES THIS AFTERNOON AND EVENING PRODUCING ADDITIONAL FLASH FLOODING. SCZ043>045-049-050-052-110300- /O.CON.KCHS.FF.A.0003.000000T0000Z-151011T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 344 PM EDT SAT OCT 10 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING CHARLESTON...COASTAL COLLETON...DORCHESTER... ... INLAND BERKELEY...INLAND COLLETON AND TIDAL BERKELEY. * UNTIL 11 PM EDT THIS EVENING * SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS WILL MOVE IN FROM THE MIDLANDS INTO THE EVENING HOURS. IN THE WAKE OF HISTORIC RAINFALL AND FLOODING LAST WEEKEND...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO POSSIBLY TRIGGER NEW FLOODING OR WORSEN ANY LINGERING FLOODING. ONE QUARTER TO HALF OF AN INCH OF RAIN HAS ALREADY FALLEN THIS AFTERNOON...AND THE NEXT ROUND OF SHOWERS COULD PROVIDE ADDITIONAL LOCALLY MODERATE TO HEAVY RAINFALL THROUGH THE EVENING. THE BEST CHANCE FOR ADDITIONAL LOCALLY HEAVY RAINFALL WILL BE FROM AROUND WALTERBORO...TO THE SUMMERVILLE AREA...TO MONCKS CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
821 WGUS62 KCHS 110151 FFACHS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 951 PM EDT SAT OCT 10 2015 ...A PERIOD OF HEAVY RAINS THREATEN ADDITIONAL FLASH FLOODING IN THE LOW COUNTRY THROUGH THIS EVENING... .A STRONG UPPER LEVEL STORM SYSTEM WILL SHIFT OVER SOUTH CAROLINA THROUGH TONIGHT. RAIN MAY BE HEAVY AT TIMES THIS AFTERNOON AND EVENING PRODUCING ADDITIONAL FLASH FLOODING. SCZ043>045-049-050-052-110600- /O.EXT.KCHS.FF.A.0003.000000T0000Z-151011T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 951 PM EDT SAT OCT 10 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING COUNTIES...CHARLESTON...BERKELEY...DORCHESTER AND COLLETON. * UNTIL 2 AM EDT SUNDAY. * SCATTERED SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA THROUGH 2 AM. ALTHOUGH WIDESPREAD FLASH FLOODING IS UNLIKELY...POCKETS OF HEAVY RAIN AND SOME FLASH FLOODING REMAIN POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
341 WGUS62 KCHS 110151 CCA FFACHS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 951 PM EDT SAT OCT 10 2015 SCZ043>045-049-050-052-110600- /O.EXT.KCHS.FF.A.0003.000000T0000Z-151011T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 951 PM EDT SAT OCT 10 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING COUNTIES...CHARLESTON...BERKELEY...DORCHESTER AND COLLETON. * UNTIL 2 AM EDT SUNDAY. * SCATTERED SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA THROUGH 2 AM. ALTHOUGH WIDESPREAD FLASH FLOODING IS UNLIKELY...POCKETS OF HEAVY RAIN AND SOME FLASH FLOODING REMAIN POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
649 WGUS62 KCHS 110454 FFACHS FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 1254 AM EDT SUN OCT 11 2015 SCZ043>045-049-050-052-110600- /O.CAN.KCHS.FF.A.0003.000000T0000Z-151011T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...EDISTO BEACH...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1254 AM EDT SUN OCT 11 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST SOUTH CAROLINA HAS BEEN CANCELLED. ISOLATED HEAVY SHOWERS WILL PERSIST OVERNIGHT ACROSS PARTS OF BERKELEY AND NORTHEAST CHARLESTON COUNTY BUT THE RISK FOR FLOODING RAINS HAD DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood watch went out at Oct 10, 1:19 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Oct 10, 1:19 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 119 AM EDT SAT OCT 10 2015 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT...THEN CROSS THROUGH THE REGION ON SATURDAY. A WEAK LOW WILL DEVELOP OFF THE SOUTH CAROLINA COAST ON SUNDAY...THEN MOVE TO THE NORTHEAST ON MONDAY. A WEAK COLD FRONT WILL MOVE THROUGH ON TUESDAY FOLLOWED BY HIGH PRESSURE THROUGH LATE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... MAINLY DRY CONDITIONS PERSISTING INTO THE OVERNIGHT HOURS WITH CONVECTIVE RAINS EXPANDING NOT FAR TO THE NW. CLOUD COVER WILL THICKEN OVERNIGHT AS THE MID/UPPER SHORT WAVE APPROACHES FROM THE TENNESSEE VALLEY AND UPPER GULF COAST REGION AND WEAK MOISTURE ADVECTION BEGINS AT THE SURFACE. PATCHY FOG IS POSSIBLE...MAINLY IN SE GA...BUT THE INCREASE IN DEEPER MOISTURE AND CLOUDINESS SHOULD PRECLUDE A RISK FOR WIDESPREAD FOG ISSUES. ISOLATED TO PERHAPS SCATTERED SHOWERS COULD BEGIN TO WORK INTO THE AREA LATE...BUT HIGH RESOLUTION MODELS SHOW LIMITED COVERAGE THROUGH AT LEAST 6 AM. LIGHT SOUTHWESTERLY FLOW WILL RESULT IN LOWS IN THE MID TO UPPER 60S...BUT CLOSER TO 70 OR IN THE LOWER 70S NEAR THE COAST. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/... A STRONG UPPER LEVEL DISTURBANCE WILL DIVE INTO THE SOUTHEASTERN STATES ON SATURDAY AND SATURDAY NIGHT. IN RESPONSE TO THIS SYSTEM PRECIPITABLE WATER VALUES SURGE TO NEAR 1.75 INCHES AND THIS COMBINED WITH GOOD UPPER LEVEL FORCING AND STEEPENING MID LEVEL LAPSE RATES SUPPORT THE DEVELOPMENT OF WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS. THE GREATEST COVERAGE WILL BE IN THE NORTH WHERE THE PARAMETERS THAT FAVOR PRECIPITATION WILL BE THE GREATEST. MODELS HAVE TRENDED A LITTLE HIGHER WITH RAINFALL AMOUNTS THIS FORECAST CYCLE. AM EXPECTING AROUND AN INCH OR SO NORTH OF INTERSTATE 26 WITH LESSER AMOUNTS SOUTH OF THERE. LOOKS LIKE THE HIGHEST RAINFALL AMOUNTS WILL FALL IN THE SAME AREAS THAT HAD HISTORIC RAINFALL LAST WEEKEND. HOWEVER...THE ANTICIPATED RAINFALL AMOUNTS ARE NOT EXPECTED TO CAUSE SIGNIFICANT ISSUES. THE ONLY EXCEPTION WOULD BE IF THUNDERSTORMS WITH HEAVY RAINFALL TRAINED ACROSS THE SAME AREA. WITH THE GROUND SATURATED...IT WOULD TAKE CONSIDERABLY LESS HEAVY RAIN TO PRODUCE LOCALIZED FLASH FLOODING THAN PRIOR TO LAST WEEKENDS EVENT. A DECENT THREAT FOR LIGHT RAIN SHOULD LINGER THROUGH MUCH OF THE NIGHT...ESPECIALLY IN THE NORTHEAST. HIGHS SATURDAY WILL BE KEPT DOWN BY THE CLOUDS AND PRECIPITATION... ESPECIALLY IN THE NORTH WHERE HIGHS IN THE MID 70S ARE EXPECTED. IN THE SOUTH...LESS PRECIPITATION AND MAYBE A FEW BREAKS IN THE CLOUD COVER SHOULD HELP HIGHS CLIMB INTO THE UPPER 70S AND LOWER 80S. SUNDAY AND SUNDAY NIGHT...MODELS HAVE TRENDED SLOWER WITH THE UPPER LEVEL LOW LIFTING AWAY FROM THE AREA. AS A RESULT...HAVE TRENDED SLOWER TO REMOVE CLOUD COVER. A SLIGHT CHANCE OF SHOWERS WILL CONTINUE ALONG THE COAST. WITH THE CLOUD COVER AND COOLER AIR BEHIND THE COLD FRONT...HIGHS WILL MAINLY BE IN THE LOWER TO MID 70S. A DRY AND WARMER DAY IS EXPECTED MONDAY AS HIGH PRESSURE BUILDS IN. HIGHS WILL REACH THE MID/UPPER 70S. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A SHORTWAVE WILL CLIP THE AREA TUESDAY...PUSHING A WEAK AND MAINLY DRY COLD FRONT THROUGH THE REGION. BEHIND IT...A ZONAL UPPER PATTERN AND SURFACE HIGH PRESSURE WILL PRODUCE DRY WEATHER WITH HIGH TEMPS A BIT ABOVE NORMAL IN THE LOWER 80S AND LOWS IN THE 50S/60S. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV INTO THE OVERNIGHT HOURS. INCREASING LOW LEVEL MOISTURE COULD RESULT IN SOME LOW STRATUS AND/OR VISIBILITY RESTRICTIONS IN PATCHY FOG LATE TONIGHT...BUT PROBABLY AROUND KSAV. SHOWERS ARE EXPECTED TO BECOME NUMEROUS/WIDESPREAD IN COVERAGE AFTER MID MORNING INTO THIS AFTERNOON...WITH A FEW THUNDERSTORMS POSSIBLE AS WELL. THESE SHOWERS WILL LIKELY BE ACCOMPANIED BY AT LEAST TEMPORARY FLIGHT RESTRICTIONS. THIS EVENING...AS LOW LEVEL WIND FIELDS TURN NORTH...LOW CLOUDS WITH IFR CIGS WILL LIKELY ADVECT IN ON THE BACK SIDE OF THE UPPER LOW. TIMING THESE STRATUS CLOUDS BACK IN IS TRICKY... BEST CHANCES AT KCHS SOMETIME THIS EVENING BETWEEN 00Z-06Z. EXTENDED AVIATION OUTLOOK...LOW CEILINGS POSSIBLE SATURDAY NIGHT AND SUNDAY. MAINLY VFR CONDITIONS EXPECTED THEREAFTER. && .MARINE... THROUGH TONIGHT...LIGHT WINDS AND SEAS 1 TO 3 FT PREVAILING WITHIN 20 NM. SEAS WELL OFFSHORE CLOSER TO 3 FT ON AVERAGE. LIGHT S TO SW FLOW WILL PERSIST THROUGH THE NIGHT. NORTH TO NORTH-NORTHEAST WINDS WITH WIND GUSTS TO 20 TO 25 KNOTS WILL DEVELOP SATURDAY NIGHT AND INTO SUNDAY BEHIND THE DEPARTING SURFACE LOW. THERE IS A CHANCE FOR SMALL CRAFT ADVISORY CONDITIONS DURING THIS PERIOD...AT LEAST FROM 25 KT GUSTS. CONDITIONS SETTLE DOWN EARLY NEXT WEEK THOUGH A BRIEF SURGE IS EXPECTED OUT OF THE WEST-SOUTHWEST ON TUESDAY AS A COLD FRONT PUSHES THROUGH. && .HYDROLOGY... THE EDISTO...WHICH IS IN MAJOR FLOOD...AND ASHLEY RIVERS HAVE CRESTED...BUT WATER LEVELS APPEAR TO REMAIN NEARLY STEADY OR WILL ONLY SLOWLY FALL THROUGH THE WEEKEND. THE SANTEE RIVER IS EXPECTED TO CREST OVER THE WEEKEND...REACHING MAJOR FLOOD STAGE. RAINFALL AMOUNTS UPWARDS OF AROUND 1 INCH...WITH LOCALLY HIGHER AMOUNTS...ON SATURDAY SHOULD NOT WORSEN FLOODING ALONG AREA RIVERS/CREEKS...BUT CLOUD SLOW WATER LEVEL RECESSION. && .TIDES/COASTAL FLOODING... HIGH TIDES ARE EXPECTED TO APPROACH 7 FEET MEAN LOWER LOW WATER FOR CHARLESTON HARBOR FOR THE NEXT SEVERAL DAYS. ANY EXPECTED LEVELS ABOVE 7 FEET WOULD REQUIRE COASTAL FLOOD ADVISORIES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...MTE LONG TERM...JRL AVIATION... MARINE... HYDROLOGY... TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 9, 3:33 PM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 333 PM EDT FRI OCT 9 2015 SCZ043-044-101945- INLAND COLLETON-DORCHESTER- 333 PM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOODING...FLOODING FROM RECENT HEAVY RAIN WILL CONTINUE ACROSS PARTS OF THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING...FLOODING FROM RECENT HEAVY RAIN WILL CONTINUE ACROSS PARTS OF THE REGION THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>052-101945- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 333 PM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOODING...FLOODING FROM RECENT HEAVY RAIN WILL CONTINUE ACROSS PARTS OF COASTAL COLLETON AND CHARLESTON COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING...FLOODING FROM RECENT HEAVY RAIN WILL CONTINUE ACROSS PARTS OF COASTAL COLLETON AND CHARLESTON COUNTIES. COASTAL FLOODING...TIDES WILL REMAIN ELEVATED AT LEAST THROUGH THIS WEEKEND. COASTAL FLOOD ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042-045-047-101945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND BERKELEY-INLAND JASPER- 333 PM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 12:20 PM EDT | Special Weather Statement | CHS | Berkeley | 40 min |
| Oct 10, 7:34 PM EDT | Areal Flood Advisory | CHS | Berkeley | 86 min |
Nearby
Flash Flood Watches in South Carolina, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.